# SDR FDEA2019110752856

- Difficulty date: November 5, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC05832
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD ISLAND FORWARD EDGE UPPER SKIN LOWER   SURFACE FINGER DOUBLER AT XW 392 FOUND DETACHED.  REPAIR CARRIED OUT AT RIGHT WING TRAILING EDGE INBOARD ISLAND FORWARD EDGE UPPER SKIN LOWER SURFACE AT XW 392 IAW SRM 57-50-01-2R, FIGURE 203, REPAIR 6.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
